American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Nahid Walji. Matching densities for Galois representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Matija Kazalicki and Anthony J. Scholl. Modular forms, de Rham cohomology and congruences. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Douglas Ulmer. Conductors of $\ell$-adic representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Jared Weinstein. Reciprocity laws and Galois representations: recent breakthroughs. Bull. Amer. Math. Soc. 53 (2016) 1-39.
Abstract, references, and article information   
View Article: PDF

[5] David Zywina. The Sato-Tate law for Drinfeld modules. Trans. Amer. Math. Soc. 368 (2016) 2185-2222.
Abstract, references, and article information   
View Article: PDF

[6] Shalini Bhattacharya and Eknath Ghate. Supercuspidal ramification of modular endomorphism algebras. Proc. Amer. Math. Soc. 143 (2015) 4669-4684.
Abstract, references, and article information   
View Article: PDF

[7] Avner Ash and Darrin Doud. Highly reducible Galois representations attached to the homology of $\mathrm{GL}(n,\mathbb{Z})$. Proc. Amer. Math. Soc. 143 (2015) 3801-3813.
Abstract, references, and article information   
View Article: PDF

[8] Dinakar Ramakrishnan. Recovering Cusp Forms on $\mathrm{GL(2)}$ from Symmetric Cubes. Contemporary Mathematics 655 (2015) 181-189.
Book volume table of contents
View Article: PDF

[9] Sara Arias-de-Reyna. Automorphic Galois Representations and the Inverse Galois Problem. Contemporary Mathematics 649 (2015) 1-16.
Book volume table of contents   
View Article: PDF

[10] Guillermo Mantilla-Soler. A Space of Weight 1 Modular Forms Attached to Totally Real Cubic Number Fields. Contemporary Mathematics 649 (2015) 131-137.
Book volume table of contents   
View Article: PDF

[11] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc. 367 (2015) 3579-3598.
Abstract, references, and article information   
View Article: PDF

[12] Gerasimos Dousmanis. A note on reductions of $2$-dimensional crystalline Galois representations. Proc. Amer. Math. Soc. 142 (2014) 3713-3729.
Abstract, references, and article information   
View Article: PDF

[13] Jack A. Thorne. Automorphy lifting for residually reducible $l$-adic Galois representations. J. Amer. Math. Soc. 28 (2015) 785-870.
Abstract, references, and article information   
View Article: PDF

[14] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[15] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[16] J. W. Cogdell, F. Shahidi and T.-L. Tsai. On stability of root numbers. Contemporary Mathematics 614 (2014) 375-386.
Book volume table of contents   
View Article: PDF

[17] Christopher Skinner. CAP forms, Eisenstein series, and some arithmetic applications. Contemporary Mathematics 614 (2014) 387-406.
Book volume table of contents   
View Article: PDF

[18] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[19] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[20] A.O.L. Atkin, Wen-Ching Winnie Li, Tong Liu and Ling Long. Galois representations with quaternion multiplication associated to noncongruence modular forms. Trans. Amer. Math. Soc. 365 (2013) 6217-6242.
Abstract, references, and article information   
View Article: PDF

[21] Toby Gee, Tong Liu and David Savitt. The Buzzard--Diamond--Jarvis conjecture for unitary groups. J. Amer. Math. Soc. 27 (2014) 389-435.
Abstract, references, and article information   
View Article: PDF

[22] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[23] Robert F. Coleman. The Eisenstein family. Proc. Amer. Math. Soc. 141 (2013) 2945-2950.
Abstract, references, and article information   
View Article: PDF

[24] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[25] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[26] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[27] Joël Bellaïche. Ranks of Selmer groups in an analytic family. Trans. Amer. Math. Soc. 364 (2012) 4735-4761.
Abstract, references, and article information   
View Article: PDF

[28] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[29] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF

[30] Christophe Breuil and Vytautas Paškūnas. Towards a modulo $p$ Langlands correspondence for $\mathrm{GL}_{2}$. Memoirs of the AMS 216 (2012)
Book volume table of contents   


Results: 1 to 30 of 58 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia